You are here:

Birth Control/Is this normal?

Advertisement


Question
Hi, I am currently taking the IC Junel 21 day pills and my periods have been very different the last 2 months. Its almost like I'm not having a period at all. Its mainly a brown discharge and not even enough to say so. It only lasts for about 2 days. Should I be concerned or is this normal?

Answer
It's normal.  Most women taking the pill get lighter periods, and sometimes they get so light that they barely come.  Sometimes they don't come at all.  If you wish to have heavier periods, you could ask your doctor to switch you to a different pill.  But health wise there is no reason to change or be concerned.

Birth Control

All Answers


Answers by Expert:


Ask Experts

Volunteer


Norman Solberg

Expertise

I am an OB-GYN physician. I can answer almost any question related to women's health.

Experience

35 years in an active OB-GYN practice.

Organizations
Fellow, American College of Obstetrics and Gynecology

Education/Credentials
MD OB-GYN specialist

©2016 About.com. All rights reserved.